# SDR JJBA20230119016

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 42,788 hours, 27,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 508013
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,813 hours, 1,641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 EMERGENCY LIGHT BATTERY INOPERATIVE. REMOVED AND REPLACED #1 EMERGENCY LIGHT BATTERY. OPS CHECK SAT
